| Catalog Number |
33680013 |
| Medical Device Problem Codes |
Osseointegration Problem (3003); Migration (4003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
01/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not available for evaluation as it remains implanted in the patient.A review of the device history is not possible because the lot number was not communicated.If additional information becomes available, it will be provided on a supplemental report.
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require a revision surgery of both tibial and talar components due to loosening of tibial plate.
Event or Problem Description
Additional Manufacturer Narrative
The reported event could be confirmed, based on assessment of available ct scans by medical expert.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Upon review of available ct scans medical expert opined that the ct scan shows radiolucence and probably some subsidence of the tibial component anteriorly.There is no clear loosening or migration of the talar component visible.The underlying cause for the tibial loosening is not clear but likely related to the patients bone status and thus a patient related factor.Failure of total ankle replacement tar over time is a known complication.In case of a planned revision procedure a medical opinion aiming to determine the root cause of the failure is part of the internal investigation process.Sufficient radiological and clinical information must be provided to enable a meaningful clinical assessment and to identify possible causes of failure.In cases where a ct scan is the only available clinical source, the assessment is limited.No conclusive statement can be provided, because key clinical information e.G.Clinical status, exact symptoms and range of motion of the patient, assessment of the treating physician is missing.The root causes of radiographic findings such as radiolucent areas and bone cysts are often complex and multifactorial and cannot be determined scientifically without this decisive evidence.Due to these limitations, we are unable in such cases to provide statements about the patient, the procedure and or the device in relation to cause of the failure.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.